| Catalog Number |
2C7558 |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an underinfusion of medication to the patient occurred while using a paclitaxel set.The expected therapy time was 3 hours; however, the bag was not empty after 3 hours.The infusion lasted an extra 30 ¿ 40 minutes longer than expected.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.